PLEASE HELP -pg110233789811

7 Replies
G - December 6

Hi, I have posted before but I am so confused right now. This is my fourth month ttc, this month my husband and I had s_x frequently during the time I should have been most fertile. Well, anyway, today my period came a day early (right now its light, but im sure it will get heavier throughout the day). I counted back 14 days, and my husband and I had s_x on that day (which should be ovulation day right) and two days before that day as well. I guess I am confused as to why AM I NOT PREGNANT!!!!!!!!!!!!!!!!!! It has been a very frustrating four months(as I am sure many of you are familiar with). Can someone give me any insight as to why I havent gotten pregnant yet. I also want to add that I got off BC pill in August (its now Dec), I have gotten a period every month, however, not on the same day every month. I am also 23 and my husband is 28. I guess this is making me very nervous, could it be the pill or something else. I know your not supposed technically worry until you have been trying for 1 year, BUT PLEASE HELP!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!

 

zuly - December 6

Some times you have to wait for your body to get cleaned up from the pill . some times you won't get pregnant for 5 to 6 months after the pill .Just keep trying.

 

G - December 6

Thanks!!! I guess i am making myself thing that something is wrong with me!!!

 

G - December 6

Do you think an ovulation prediction kit would help out??????

 

tiffani - December 6

Your body should be "free and clear" of the pill by now. You indicated that your periods are somewhat irregular, which could be where the problem begins. If you can't predict your period, you're going to have a hard time predicting when you ovulate. Ovulation predictor tests (found next to the pregnancy tests at the store) would help you pinpoint ovulation, thus helping you increase your chances of conceiving. I used the Target brand and got pregnant on the first try. Hopefully this will help. Good Luck!

 

k - December 6

i am also scared too, and maybe I'm over reacting, but I want to be sure...i hear all these stories about women still having their period when they are pregnant, so if i had mine for three months while on bc pills, and I took two pregnancy test that showed negative, can i be pregnant?

 

Zuly - December 6

K yes you can have your period and be pregnant . but if you were taking the pill the right way then maybe no. are you having any other symptoms?

 

chrissy - December 6

i come off the pill in sept. and we tried and tried... i asked the doc.. when should i worry..and he said not until weve been tryin 6 months.. it could take up to 6 months for the pill to completely leave the body... he told me to wait at least 3 months after taking the pill to try because the chances of miscarriage is greater in the first three months after quiting the pill.. well, i didnt listen...i started tryin right away.. i started tryin in sept. and i'm 6weeks pregnant now... so just give it time... it will happen when your not even looking

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?